Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

August 1, 2016Forsyth County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 1, 2016, 10:02 PM EDT for Forsyth County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2016, 10:02 PM EDT (02:02 UTC)
Expired
Aug 1, 2016, 10:45 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 87 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1282 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

462 
WWUS82 KFFC 020202
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EDT MON AUG 1 2016
 
GAZ021-032>034-045-020245-
DEKALB GA-COBB GA-NORTH FULTON GA-GWINNETT GA-CHEROKEE GA-
1002 PM EDT MON AUG 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...
NORTHEASTERN COBB...NORTH FULTON...WESTERN GWINNETT AND SOUTHEASTERN
CHEROKEE COUNTIES UNTIL 1045 PM EDT...

AT 1002 PM EDT...A STRONG THUNDERSTORM WAS OVER MILTON...OR 10 MILES
SOUTHEAST OF CANTON...MOVING SOUTH AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY 
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING 
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE 
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARIETTA...SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...DUNWOODY...
MILTON...DULUTH...NORCROSS...DORAVILLE...BERKELEY LAKE...MOUNTAIN PARK...
MOUNT BETHEL...SWEAT MOUNTAIN...HOLBROOK...UNION HILL...HICKORY FLAT...
BIRMINGHAM AND MECHANICSVILLE.

LAT...LON 3422 8427 3420 8426 3411 8426 3410 8423
      3410 8422 3409 8419 3392 8410 3391 8449
      3419 8447
TIME...MOT...LOC 0202Z 348DEG 20KT 3414 8435 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 1, 8:00 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 1, 8:00 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
800 PM EDT MON AUG 1 2016

.PREV DISCUSSION... /Issued 233 PM EDT MON AUG 1 2016/

SHORT TERM /Tonight through Tuesday Night/...
A weak pressure trough continues across northern GA. In the mid
levels...a weakness in the upper ridge will persist through tonight.
On Tuesday, the high center currently across the central gulf coast
will begin to retrograde into eastern Texas.

Atmos remains very most and moderately unstable this afternoon.
Scattered to numerous showers and thunderstorms have developed and
should linger well into the evening. At sunset, activity should
diminish in coverage...but isolated storms overnight will not be out
of the question. Scattered storms will be possible again
tomorrow...during the heat of the day. With PWATS over 2 inches
today and tomorrow...and the BL flow remaining 15kt or less...storms
will have the potential to produce locally heavy rainfall. Gusty
winds and lightning strikes will also be possible within the
stronger storms.

Where it rains this afternoon and evening, there will be good
potential for patchy low clouds and fog. It is too early to
determine to what expect and how thick the cloud deck/fog will be.

NListemaa

LONG TERM /Wednesday through Monday/...
Only tweaks to the long term based on the latest guidance.

BDL

Previous Discussion...
Long-range models continue to show a weak upper long wave trough
drifting off the Atlantic seaboard by early Wednesday as high
pressure builds east from Texas. This will establish a subtle
north to northwest flow over the state on Wednesday... that
appears to spread some drier air into at least parts of north GA
and help push a weak surface trough into mainly central GA
Wednesday afternoon. This pattern continues to suggest lessor
rain chances across north GA and only low scattered coverage
across central GA on Wednesday. Models agree on the northwest
flow aloft becoming more active by Thursday and this active
pattern seems to persist into the weekend. The combination of
upper disturbances interacting with increasing low level moisture
from a developing southerly wind flow near the surface should
help increase diurnally driven rain chances across the area from
Thursday through the weekend. For now... will continue to show at
least 30-40 percent pops for the later half of the work week and
the weekend. It still appears any severe storm threat will be
minimal with nothing widespread or too organized expected as the
environment remains weakly sheared and only moderate instability
expected during daytime heating. Otherwise... highs in the 90s
and lows in the 70s will persist.

39

&&

.AVIATION...
00Z Update...
Evening convection continues, but largely away from TAF sites
(all previously worked over). Expect activity to linger into the
late evening hours. Generally VFR through the period, with areas
of FEW-SCT IFR and patchy fog possible over areas that received
rain this evening. Have gone ahead and indicated SCT IFR for all
sites for generally 10-14z. Convection expected again tomorrow
afternoon and have continued PROB30 17-23z. Winds will be variable
and gusty in/near convection, otherwise WSW-WNW at 5-8kt through
the day.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  92  72  93 /  50  50  30  40
Atlanta         74  92  74  92 /  40  50  30  40
Blairsville     67  87  66  88 /  40  50  30  40
Cartersville    72  92  72  92 /  40  50  30  30
Columbus        74  93  75  94 /  60  30  30  50
Gainesville     73  91  73  90 /  50  50  30  40
Macon           74  92  74  94 /  70  40  30  50
Rome            73  93  72  93 /  30  50  30  30
Peachtree City  71  92  71  93 /  40  40  30  40
Vidalia         75  92  75  93 /  50  40  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....41
AVIATION...31
Hazardous weather outlook, Aug 1, 5:26 PM EDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EDT MON AUG 1 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-020930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
526 PM EDT MON AUG 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND EVENING. A FEW STORMS WILL BECOME STRONG AROUND PEAK
DAYTIME HEATING INTO THE EARLY EVENING HOURS.

WEATHER HAZARDS EXPECTED...
GUSTY WINDS UP TO 50 MPH...FREQUENT LIGHTNING AND LOCALLY HEAVY
RAIN CAN BE EXPECTED WITH ANY STRONG STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. A FEW STORMS COULD BE STRONG WITH
GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED... BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF DAMAGE OR FLOODING THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Aug 1, 8:44 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     2 ESE DUNN              34.23N  84.09W
08/01/2016                   FORSYTH            GA   EMERGENCY MNGR

            TREE DOWNED ALONG LEMANS STREET

&&

EVENT NUMBER FFC1600573

KS
Local storm report, Aug 1, 8:47 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND DMG     2 SW OSCARVILLE         34.23N  84.00W
08/01/2016                   FORSYTH            GA   EMERGENCY MNGR

            TREE DOWN ON A HOUSE ON BETHEL ROAD. WIRES DOWN IN THE
            AREA AS WELL.

&&

EVENT NUMBER FFC1600574

KS
Special weather statement, Aug 1, 9:06 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT MON AUG 1 2016

GAZ015-016-023-020130-
LUMPKIN GA-WHITE GA-HALL GA-
906 PM EDT MON AUG 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LUMPKIN...WHITE AND
NORTHEASTERN HALL COUNTIES UNTIL 930 PM EDT...

AT 905 PM EDT...A STRONG THUNDERSTORM WAS NEAR HELEN...OR NEAR
CLEVELAND...MOVING SOUTH AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAHLONEGA...CLEVELAND...CLERMONT...HELEN...UNICOI STATE PARK...SAUTEE...
MOSSY CREEK...GARLAND...SMITHGALL WOODS CONSERVATION ARE...LEAF...CAMP
COLEMAN LAKE...QUALATCHEE LAKE...WHITLEY GAP SHELTER...TURNERS CORNER
AND ROBERTSTOWN.

LAT...LON 3472 8363 3469 8364 3465 8366 3462 8364
      3458 8364 3455 8362 3453 8363 3451 8367
      3446 8363 3451 8398 3473 8390 3472 8389
      3472 8384 3474 8382 3476 8383
TIME...MOT...LOC 0105Z 019DEG 5KT 3467 8383
Special weather statement, Aug 1, 9:07 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
907 PM EDT MON AUG 1 2016

GAZ013-014-021-022-020130-
DAWSON GA-PICKENS GA-CHEROKEE GA-FORSYTH GA-
907 PM EDT MON AUG 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...SOUTHEASTERN
PICKENS...NORTHEASTERN CHEROKEE AND NORTHWESTERN FORSYTH COUNTIES
UNTIL 930 PM EDT...

AT 907 PM EDT...A STRONG THUNDERSTORM WAS NEAR NELSON...OR 8 MILES
WEST OF DAWSONVILLE...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...DAWSONVILLE...DOUGHERTY...DREW...MATT...HIGHTOWER...MCKEE...JUNO...
DUCKTOWN...SILVER CITY...COAL MOUNTAIN AND HOLLIS LATHEM RESERVOIR.

LAT...LON 3452 8423 3437 8398 3436 8398 3434 8397
      3434 8396 3418 8422 3440 8432
TIME...MOT...LOC 0107Z 310DEG 16KT 3439 8427
Special weather statement, Aug 1, 9:31 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EDT MON AUG 1 2016

GAZ013-014-021-022-033-020215-
DAWSON GA-NORTH FULTON GA-PICKENS GA-CHEROKEE GA-FORSYTH GA-
931 PM EDT MON AUG 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON...NORTH
FULTON...SOUTHEASTERN PICKENS...NORTHEASTERN CHEROKEE AND NORTHERN
FORSYTH COUNTIES UNTIL 1015 PM EDT...

AT 930 PM EDT...A STRONG THUNDERSTORM WAS NEAR BALL GROUND...OR 11
MILES NORTHWEST OF CUMMING...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...MILTON...BALL GROUND...NELSON...FREE HOME...LATHEMTOWN...
HOLBROOK...DREW...MATT...BIRMINGHAM...HIGHTOWER...DUCKTOWN...SILVER CITY...
COAL MOUNTAIN...HOLLIS LATHEM RESERVOIR AND REAVIS MOUNTAIN.

LAT...LON 3435 8444 3443 8426 3426 8398 3411 8433
TIME...MOT...LOC 0130Z 320DEG 12KT 3432 8429
Special weather statement, Aug 1, 10:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EDT MON AUG 1 2016

GAZ021-032>034-045-020245-
DEKALB GA-COBB GA-NORTH FULTON GA-GWINNETT GA-CHEROKEE GA-
1002 PM EDT MON AUG 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...
NORTHEASTERN COBB...NORTH FULTON...WESTERN GWINNETT AND SOUTHEASTERN
CHEROKEE COUNTIES UNTIL 1045 PM EDT...

AT 1002 PM EDT...A STRONG THUNDERSTORM WAS OVER MILTON...OR 10 MILES
SOUTHEAST OF CANTON...MOVING SOUTH AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARIETTA...SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...DUNWOODY...
MILTON...DULUTH...NORCROSS...DORAVILLE...BERKELEY LAKE...MOUNTAIN PARK...
MOUNT BETHEL...SWEAT MOUNTAIN...HOLBROOK...UNION HILL...HICKORY FLAT...
BIRMINGHAM AND MECHANICSVILLE.

LAT...LON 3422 8427 3420 8426 3411 8426 3410 8423
      3410 8422 3409 8419 3392 8410 3391 8449
      3419 8447
TIME...MOT...LOC 0202Z 348DEG 20KT 3414 8435

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:00 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall30 min
Aug 1, 8:19 PM EDTSpecial Weather StatementFFCBartow41 min
Aug 1, 8:21 PM EDTSpecial Weather StatementFFCDawson39 min
Aug 1, 8:33 PM EDTSpecial Weather StatementFFCForsyth27 min
Aug 1, 8:59 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd31 min
Aug 1, 9:06 PM EDTSpecial Weather StatementFFCWhite24 min
Aug 1, 9:07 PM EDTSpecial Weather StatementFFCDawson23 min
Aug 1, 9:31 PM EDTSpecial Weather StatementFFCForsyth44 min
Aug 2, 1:38 PM EDTSpecial Weather StatementFFCPaulding37 min
Aug 2, 2:01 PM EDTSpecial Weather StatementFFCDouglas, Fulton29 min
Aug 2, 2:26 PM EDTSpecial Weather StatementFFCFulton34 min
Aug 2, 2:52 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Rockdale23 min
Aug 2, 3:00 PM EDTSpecial Weather StatementFFCRockdale30 min
Aug 2, 3:10 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Newton, Rockdale, Walton35 min
Aug 2, 3:16 PM EDTSpecial Weather StatementFFCMadison29 min
Aug 2, 3:37 PM EDTSpecial Weather StatementFFCBarrow23 min
Aug 2, 3:47 PM EDTSpecial Weather StatementFFCOglethorpe28 min
Aug 2, 3:59 PM EDTSpecial Weather StatementFFCClarke, Oconee31 min
Aug 2, 4:04 PM EDTSpecial Weather StatementFFCMorgan26 min
Aug 2, 4:08 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes52 min
Aug 2, 4:27 PM EDTSpecial Weather StatementFFCJasper33 min
Aug 2, 4:44 PM EDTSevere Thunderstorm WarningFFCMonroe46 min
Aug 2, 4:46 PM EDTSpecial Weather StatementFFCHarris29 min
Aug 2, 5:08 PM EDTSpecial Weather StatementFFCHancock37 min
Aug 2, 5:10 PM EDTSpecial Weather StatementFFCWarren35 min
Aug 2, 5:37 PM EDTSpecial Weather StatementFFCHancock23 min
Aug 2, 5:40 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee35 min
Aug 2, 5:46 PM EDTSpecial Weather StatementFFCWilkinson29 min
Aug 2, 5:50 PM EDTSpecial Weather StatementFFCCrawford25 min
Aug 2, 6:31 PM EDTSpecial Weather StatementFFCTwiggs29 min
Aug 2, 7:48 PM EDTSpecial Weather StatementFFCEmanuel27 min
Aug 2, 7:51 PM EDTSpecial Weather StatementFFCDooly24 min
Aug 2, 7:57 PM EDTSpecial Weather StatementFFCLaurens33 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.